Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 954121, 10 pages
http://dx.doi.org/10.1155/2014/954121
Research Article

Practical Stability of Impulsive Discrete Systems with Time Delays

1Department of Computer Science, Shaanxi Vocational & Technical College, Xi'an 710100, China
2Department of Mathematics, Shandong Normal University, Ji'nan 250014, China

Received 5 December 2013; Accepted 8 February 2014; Published 18 March 2014

Academic Editor: Haydar Akca

Copyright © 2014 Liangji Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Zhang and X. Liu, “Robust stability of uncertain discrete impulsive switching systems,” Computers & Mathematics with Applications, vol. 58, no. 2, pp. 380–389, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Q. Song and J. Cao, “Dynamical behaviors of discrete-time fuzzy cellular neural networks with variable delays and impulses,” Journal of the Franklin Institute, vol. 345, no. 1, pp. 39–59, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. R. Nigmatulin and M. Kipnis, “Stability of the discrete population model with two delays,” in Proceedings of the International Conference on Physics and Control, vol. 1, pp. 313–315, IEEE, 2003. View at Publisher · View at Google Scholar
  4. M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhäuser, Boston, Mass, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  5. Y. Zhang, J. Sun, and G. Feng, “Impulsive control of discrete systems with time delay,” IEEE Transactions on Automatic Control, vol. 54, no. 4, pp. 871–875, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  6. B. Liu and H. J. Marquez, “Razumikhin-type stability theorems for discrete delay systems,” Automatica, vol. 43, no. 7, pp. 1219–1225, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. X. Liu and Z. Zhang, “Uniform asymptotic stability of impulsive discrete systems with time delay,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 15, pp. 4941–4950, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. Zhang, “Exponential stability of impulsive discrete systems with time delays,” Applied Mathematics Letters, vol. 25, no. 12, pp. 2290–2297, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. V. Lakshmikantham, S. Leela, and A. A. Martynyuk, Practical Stability of Nonlinear Systems, World Scientific, Singapore, 1990. View at MathSciNet
  10. C. H. Kou and S. N. Zhang, “Practical stability for finite delay differential systems in terms of two measures,” Acta Mathematicae Applicatae Sinica, vol. 25, no. 3, pp. 476–483, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. D. D. Bainov and I. M. Stamova, “On the practical stability of the solutions of impulsive systems of differential-difference equations with variable impulsive perturbations,” Journal of Mathematical Analysis and Applications, vol. 200, no. 2, pp. 272–288, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Y. Zhang and J. Sun, “Practical stability of impulsive functional differential equations in terms of two measurements,” Computers & Mathematics with Applications, vol. 48, no. 10-11, pp. 1549–1556, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Y. Zhang and J. Sun, “Eventual practical stability of impulsive differential equations with time delay in terms of two measurements,” Journal of Computational and Applied Mathematics, vol. 176, no. 1, pp. 223–229, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. R. Villafuerte, S. Mondié, and A. Poznyak, “Practical stability of time-delay systems: LMI's approach,” European Journal of Control, vol. 17, no. 2, pp. 127–138, 2011. View at Publisher · View at Google Scholar
  15. I. M. Stamova, “Vector Lyapunov functions for practical stability of nonlinear impulsive functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 325, no. 1, pp. 612–623, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. D. D. Baĭnov and P. S. Simeonov, Systems with Impulse Effect: Stability, Theory and Applications, Halsted Press, New York, NY, USA, 1989. View at MathSciNet
  17. V. Lakshmikantham, D. D. Baĭnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6 of Series in Modern Applied Mathematics, World Scientific, Singapore, 1989. View at MathSciNet
  18. T. Yang, Impulsive Systems and Control: Theory and Applications, Nova Science Publishers, Huntington, NY, USA, 2001.
  19. X. Fu, B. Yan, and Y. Liu, Introduction of Impulsive Differential Systems, Science Press, Beijing, China, 2005.
  20. V. Lakshmikantham, V. M. Matrosov, and S. Sivasundaram, Vector Lyapunov Functions and Stability Analysis of Nonlinear Systems, vol. 63 of Mathematics and Its Applications, Kluwer Academic, Dordrecht, The Netherlands, 1991. View at MathSciNet
  21. J. H. Shen, “Razumikhin techniques in impulsive functional-differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 36, no. 1, pp. 119–130, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. Z. Luo and J. Shen, “New Razumikhin type theorems for impulsive functional differential equations,” Applied Mathematics and Computation, vol. 125, no. 2-3, pp. 375–386, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. X. Li, “Further analysis on uniform stability of impulsive infinite delay differential equations,” Applied Mathematics Letters, vol. 25, no. 2, pp. 133–137, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. X. Fu and X. Li, “Razumikhin-type theorems on exponential stability of impulsive infinite delay differential systems,” Journal of Computational and Applied Mathematics, vol. 224, no. 1, pp. 1–10, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. X. Li, “New results on global exponential stabilization of impulsive functional differential equations with infinite delays or finite delays,” Nonlinear Analysis: Real World Applications, vol. 11, no. 5, pp. 4194–4201, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. Z. Luo and J. Shen, “Stability of impulsive functional differential equations via the Liapunov functional,” Applied Mathematics Letters, vol. 22, no. 2, pp. 163–169, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  27. X. Liu and Q. Wang, “The method of Lyapunov functionals and exponential stability of impulsive systems with time delay,” Nonlinear Analysis: Theory, Methods & Applications, vol. 66, no. 7, pp. 1465–1484, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. X. Li and M. Bohner, “An impulsive delay differential inequality and applications,” Computers & Mathematics with Applications, vol. 64, no. 6, pp. 1875–1881, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. X. Li, “Uniform asymptotic stability and global stabiliy of impulsive infinite delay differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 5, pp. 1975–1983, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  30. X. Li, H. Akca, and X. Fu, “Uniform stability of impulsive infinite delay differential equations with applications to systems with integral impulsive conditions,” Applied Mathematics and Computation, vol. 219, no. 14, pp. 7329–7337, 2013. View at Publisher · View at Google Scholar · View at MathSciNet